Alert archive / New Hampshire / Special Weather Statements in 2011
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Jun 18, 2011, 5:47 PM EDT for Hillsborough County, New Hampshire. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2011, 5:47 PM EDT (21:47 UTC)
- Expired
- Jun 18, 2011, 6:30 PM EDT
- In force
- 43 min
- Issued by
- NWS Boston/Norton, MA
County Hillsborough County, NH
The radar
The Boston radar (KBOX), 121 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 9.8 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 502 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
460
WWUS81 KBOX 182147
SPSBOX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
547 PM EDT SAT JUN 18 2011
NHZ012-015-182230-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
547 PM EDT SAT JUN 18 2011
AT 545 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF THUNDERSTORMS IN NORTHERN HILLSBOROUGH COUNTY...EXTENDING FROM 13
MILES NORTH OF JAFFREY TO 11 MILES SOUTH OF HENNIKER TO 8 MILES
SOUTH OF CONCORD...MOVING SOUTHEAST AT 25 MPH. TORRENTIAL DOWNPOURS
WERE OCCURRING WITH THESE STORMS. SMALL HAIL MAY ALSO OCCUR.
* SOME LOCATIONS AFFECTED INCLUDE...GOFFSTOWN...FRANCESTOWN...NEW
BOSTON...GREENFIELD...MANCHESTER...BEDFORD...LYNDEBOROUGH...MONT
VERNON...MERRIMACK AND AMHERST.
FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.
&&
LAT...LON 4306 7164 4307 7152 4306 7151 4304 7148
4305 7146 4302 7144 4302 7139 4294 7137
4293 7144 4287 7143 4280 7155 4303 7202
4309 7165
$$
FIELDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Jun 18, 3:47 PM EDT, 2 hours earlier.
Area forecast discussion, Jun 18, 3:47 PM EDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 347 PM EDT SAT JUN 18 2011 .SYNOPSIS... A WEAK COLD FRONT WILL BRING AN ISOLATED AFTERNOON AND EARLY EVENING SHOWER AND OR THUNDERSTORM TO SOUTHERN NEW ENGLAND TODAY...WITH MOST OF THE ACTIVITY FOCUSED ACROSS NORTHERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. A WEAK RIDGE OF HIGH PRESSURE SHOULD BRING DRY AND PLEASANT WEATHER SUNDAY AND MONDAY. A SERIES OF LOW PRESSURE SYSTEMS MOVING THROUGH THE GREAT LAKES WILL BRING A CHANCE OF RAIN TO SOUTHERN NEW ENGLAND EACH DAY TUESDAY THROUGH THE END OF THE WEEK. && .NEAR TERM /UNTIL 9 PM THIS EVENING/... 19Z MESOANALYSIS UPDATE... FORECAST REMAINS ON TRACK WITH ISOLATED SHOWERS AND POSSIBLE A THUNDERSTORM ACROSS THE REGION AT MID AFTERNOON. MOST OF THE ACTIVITY REMAINS CONFINED TO NORTHERN NEW ENGLAND GIVEN PROXIMITY TO STRONGER JET DYNAMICS AND FALLING HEIGHTS/COOLING ALOFT. THIS ACTIVITY MAY LINGER INTO THE EARLY EVENING GIVEN INCREASING SHEAR AND COOLING TEMPS ALOFT WITH APPROACHING VORTEX FROM SOUTHERN QUEBEC. SB INSTABILITY IS MARGINAL WITH SPC MESOANALYSIS INDICATING MEAN LAYER CAPES 500-1000 J/KG ACROSS SOUTHERN NEW ENGLAND WITH UP TO 1500 J/KG OVER NORTHERN NEW ENGLAND. GIVEN THE STRONG SOLAR HEATING AND BOUNDARY LAYER MIXING STARTING TO SEE DEW PTS FALL INTO THE U50S ACROSS THE REGION. THIS WILL LIKELY FURTHER REDUCE SB INSTABILITY. NOT EXPECTING MUCH IF ANY SEVERE WEATHER ACROSS SOUTHERN NEW ENGLAND AS SHEAR REMAINS LESS THAN 30 KT WITH GREATER DEEP LAYER SHEAR FARTHER WEST OVER NY STATE. THIS WILL ADVANCE EASTWARD BUT WELL AFTER MAX HEATING TOWARD 00Z WHEN BOUNDARY LAYER COOLING WILL BE WELL UNDERWAY. BEST MID LEVEL LAPSE RATES ALSO ACROSS NORTHERN NY AND NEW ENGLAND AHEAD OF APPROACHING QUEBEC VORTEX. THUS VERY SMALL CHANCE OF AN ISOLATED SEVERE TSTM ACROSS INTERIOR MA AND NH. STRONG WINDS AND LARGE HAIL WOULD BE THE MAIN HAZARDS. && .SHORT TERM /9 PM THIS EVENING THROUGH SUNDAY NIGHT/... TONIGHT... SECONDARY COLD FRONT ENTERS THE REGION AS QUEBEC VORTEX MOVES INTO ME. MUCH LESS HUMID AIRMASS WILL BEGIN TO OVERSPREAD THE AREA FROM NORTH TO SOUTH TONIGHT. COULD SEE SOME PATCHY FOG ACROSS CT/RI AND SOUTHEAST MA BEFORE THE FRONTAL PASSAGE LATE TONIGHT. STILL A MILD NIGHT AS CORE OF COOLER/DRIER AIR DOESN/T ARRIVE UNTIL SUNDAY. SUNDAY... NICE DAY COMING UP IN THE WAKE OF THE FRONTAL PASSAGE AND VORTEX EXITING ME. BIG CHANGE IN AIRMASS WITH PWATS FALLING BELOW 1 INCH AND DEW PTS IN THE 40S! GREAT DAY WITH LOTS OF SUNSHINE...N WINDS 10-20 MPH AND COMFORTABLE HUMIDITY. SUNDAY NIGHT... HIGH PRES NOSING IN FROM CANADA WILL PROVIDE A COOL NIGHT. WITH DEW PTS IN THE 40S EXPECT SOME OF THE INTERIOR VALLEY AREA WILL DIP INTO THE MU40S! 50S FOR THE REMAINDER OF THE REGION EXCEPT AROUND 60 IN BOSTON. && .LONG TERM /MONDAY THROUGH SATURDAY/... * QUIET WEATHER MONDAY * CHANCE OF RAIN EACH DAY THROUGH THE END OF THE WEEK MODEL DISCUSSION... FAIRLY SIGNIFICANT DIFFERENCES AMONGST THE MODELS TODAY. THE 18/00Z ECMWF IS VERY PROGRESSIVE MOVING A SERIES OF LOW PRESSURE SYSTEMS THROUGH THE GREAT LAKES AND NEAR SOUTHERN NEW ENGLAND. THE 18/12Z GFS...WHILE SIMILAR IN BRINGING A SERIES OF LOW PRESSURE SYSTEMS THROUGH OR NEAR SOUTHERN NEW ENGLAND...IS MUCH LESS PROGRESSIVE WITH EACH SYSTEM. THIS RESULTS IN THE SYSTEMS EFFECTS BLEEDING ONE INTO ANOTHER. HAVE GONE WITH MORE OF A GFS SOLUTION WITH CHANCE POPS EACH DAY. WHILE INSTABILITY INDICES ARE INDICATIVE OF AT LEAST THUNDER IF NOT SOME STRONG THUNDERSTORMS PARTICULARLY WEDNESDAY AND LATER...HAVE OPTED NOT TO INCLUDE THUNDER AT THIS TIME DUE TO THE UNCERTAINTY IN THE MODELS. DETAILS... MONDAY...SURFACE HIGH PRESSURE OVER THE AREA BRINGS DRY QUIET WEATHER TO SOUTHERN NEW ENGLAND. LIGHT FLOW ASSOCIATED WITH A HIGH PRESSURE SYSTEM MEANS THIS WILL BE THE MOST LIKELY DAY FOR A SEABREEZE ALONG THE EAST COAST. MIXING SHOULD BE FAIRLY DECENT WITH MID LEVEL LAPSE RATES AROUND 6 DEG/C...WHICH WILL ALLOW TEMPERATURES TO CLIMB INTO THE LOWER 80S EXCEPT IN THE HIGHER TERRAIN WHERE UPPER 70S ARE LIKELY. TUESDAY...LOW PRESSURE MOVING INTO THE GREAT LAKES BRINGS A WARM FRONT INTO SOUTHERN NEW ENGLAND. HOW FAR NORTH IT MOVES THROUGH THE AREA IS IN QUESTION WITH THE GFS BRINGING IT MOST OF THE WAY THROUGH THE AREA INTO NH AND THE ECMWF KEEPING IT CLOSER TO THE SOUTH COAST. REGARDLESS...EXPECT SHOWERS ACROSS MUCH OF THE AREA. THE SHOWERS AND ASSOCIATED CLOUDINESS WILL KEEP TEMPERATURES FROM REACHING THEIR FULL POTENTIAL SO EXPECTING HIGHS A FEW DEGREES COOLER THAN MONDAY. WEDNESDAY...THIS IS THE DAY WHERE THE LARGEST DIFFERENCES IN THE MODELS SHOW UP IN THE SENSIBLE WEATHER. THE ECMWF INDICATES WEAK HIGH PRESSURE BUILDING INTO THE REGION...WHILE THE GFS BRINGS LOW PRESSURE FROM THE GREAT LAKES INTO THE NYC AREA AND OVERSPREADING RAIN INTO SOUTHERN NEW ENGLAND. THE ECMWF...IF CORRECT...WOULD LEAD TO WEATHER MUCH LIKE MONDAY. IF ON THE OTHER HAND THE GFS IS CORRECT...BELIEVE THERE WOULD BE ENOUGH LIFT AND INSTABILITY FOR SHOWERS AND POSSIBLY THUNDERSTORMS TO OCCUR. AS STATED ABOVE... WENT WITH CHANCE POPS FOR NOW. THURSDAY THROUGH SATURDAY... SERIES OF SHORTWAVES WILL MOVE THROUGH THE GREAT LAKES AND INTO SOUTHERN NEW ENGLAND RESULTING IN A CHANCE OF SHOWERS EACH DAY. TEMPERATURES WILL BE RIGHT AROUND NORMAL FOR MID TO LATE JUNE. LOW PRESSURE MOVING THROUGH QUEBEC MAY BRING A COLD FRONT THROUGH THE AREA SATURDAY AFTERNOON. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT MODERATE...30 PERCENT TO 60 PERCENT HIGH...GREATER THAN 60 PERCENT THROUGH 00Z...INCREASING CONFIDENCE FOR SHOWERS AND TSTMS TO BE CONFINED ACROSS NORTHERN NEW ENGLAND WITH ANY ACTIVITY ISOLATED ACROSS SOUTHERN NEW ENGLAND. VFR CONDITIONS CONTINUE WITH A LOW PROB OF MVFR IN AN ISOLATED SHOWER/TSTM ACROSS NORTHERN MA INTO SOUTHWEST NH. LOW CLOUDS AND FOG ALONG THE SOUTH COAST AND ISLANDS WILL CONTINUE TO ERODE AND MOVE SEAWARD. AFTER 00Z...MAY SEE THE DEVELOPMENT OF SOME FOG AND MVFR/IFR CIGS ESPECIALLY CAPE AND ISLANDS. VERY LOW PROB OF MVFR IN CT RIVER VALLEY LATE. OTHERWISE VFR. SUN AND SUN NIGHT...HIGH CONFIDENCE FOR VFR ALL TERMINALS. KBOS TERMINAL...SEABREEZE WILL LIKELY PLAY TAG WITH THE TERMINAL THIS AFTERNOON...HOVERING OVER THE HARBOR AND AT TIMES COMING INLAND AND THEN RETREATING BACK OVER THE HARBOR. GIVEN THE DEEP MIXING LEANING TOWARD SEABREEZE RESIDING OVER THE HARBOR MUCH OF THE TIME. OTHERWISE VFR WITH A VERY LOW PROBABILITY OF A SHOWER/TSTM AFT 20Z TIL 00Z. VFR SUN AND SUN NIGHT. OUTLOOK...MONDAY THROUGH THURSDAY... MONDAY...HIGH CONFIDENCE. VFR. SEABREEZES POSSIBLE. TUESDAY...MEDIUM CONFIDENCE. MAINLY VFR WITH PERIODS OF MVFR IN SHOWERS. WEDNESDAY...LOW CONFIDENCE. MAINLY VFR WITH PERIODS OF MVFR IN SHOWERS. THURSDAY...MEDIUM CONFIDENCE. MAINLY VFR WITH PERIODS OF MVFR IN SHOWERS. && .MARINE... TONIGHT... LEFTOVER SW SWELL OF 2-4 FT ACROSS THE SOUTHERN WATERS. OTHERWISE LIGHT WINDS THIS EVENING BECOMING NW TOWARD MORNING WITH COLD FRONT MOVING THROUGH THE REGION. SOME PATCHY FOG MAY RETURN TO THE WATERS BEFORE THE FRONT CLEARS THE REGION TOWARD SUNRISE. ISOLATED SHOWER OR TSTM POSSIBLE EARLY THIS EVENING...MAINLY NORTHERN WATERS. SUN AND SUN NIGHT...HIGH PRES BUILDS OVER THE WATERS WITH MAINLY LIGHT WINDS AND FLAT SEAS ALONG WITH GOOD VSBY. OUTLOOK...MONDAY THROUGH THURSDAY... MONDAY...NORTHERLY WINDS WILL SHIFT TO THE SOUTHWEST AS HIGH PRESSURE MOVES ACROSS THE WATERS. WINDS AND SEAS WILL REMAIN BELOW SCA CRITERIA. TUESDAY AND WEDNESDAY...WINDS AND SEAS REMAIN BELOW SCA CRITERIA. THURSDAY...SEAS BUILD TO 5 TO 6 FEET. WINDS REMAIN BELOW 25 KTS BUT MAY GUST CLOSE TO THAT ON THE WATERS EAST OF BOSTON AND CAPE ANN. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...NOCERA/RLG NEAR TERM...NOCERA SHORT TERM...NOCERA LONG TERM...RLG AVIATION...NOCERA/RLG MARINE...NOCERA/RLG
Hazardous weather outlook, Jun 18, 3:49 PM EDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 349 PM EDT SAT JUN 18 2011 MAZ002>008-010-014-015-026-NHZ011-012-015-192000- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- WESTERN HAMPSHIRE MA-EASTERN HAMPSHIRE MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 349 PM EDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS... NORTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THIS AFTERNOON. A FEW OF THE HEAVIER DOWNPOURS MAY CREATE BRIEF URBAN AND POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ002>004-MAZ009-011>013-016>024-RIZ001>008-192000- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN HAMPDEN MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 349 PM EDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT... CENTRAL MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...AND RHODE ISLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-192000- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 349 PM EDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 18, 4:57 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
457 PM EDT SAT JUN 18 2011
NHZ011-015-182145-
CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
457 PM EDT SAT JUN 18 2011
AT 454 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND LOCALLY
HEAVY DOWNPOURS 4 MILES NORTH OF MARLOW...OR ABOUT 13 MILES EAST OF
BELLOWS FALLS...MOVING SOUTHEAST AT 25 MPH.
* SOME LOCATIONS AFFECTED INCLUDE...MARLOW...STODDARD...WINDSOR...
ANTRIM...DEERING AND BENNINGTON.
FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.
&&
LAT...LON 4318 7215 4314 7217 4313 7205 4316 7203
4316 7202 4306 7182 4292 7206 4316 7228
4318 7223 4319 7216
FIELDSpecial weather statement, Jun 18, 5:47 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
547 PM EDT SAT JUN 18 2011
NHZ012-015-182230-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
547 PM EDT SAT JUN 18 2011
AT 545 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF THUNDERSTORMS IN NORTHERN HILLSBOROUGH COUNTY...EXTENDING FROM 13
MILES NORTH OF JAFFREY TO 11 MILES SOUTH OF HENNIKER TO 8 MILES
SOUTH OF CONCORD...MOVING SOUTHEAST AT 25 MPH. TORRENTIAL DOWNPOURS
WERE OCCURRING WITH THESE STORMS. SMALL HAIL MAY ALSO OCCUR.
* SOME LOCATIONS AFFECTED INCLUDE...GOFFSTOWN...FRANCESTOWN...NEW
BOSTON...GREENFIELD...MANCHESTER...BEDFORD...LYNDEBOROUGH...MONT
VERNON...MERRIMACK AND AMHERST.
FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.
&&
LAT...LON 4306 7164 4307 7152 4306 7151 4304 7148
4305 7146 4302 7144 4302 7139 4294 7137
4293 7144 4287 7143 4280 7155 4303 7202
4309 7165
FIELDThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 3:28 AM EDT | Small Craft Advisory for Hazardous Seas | BOX | 11 hr | |
| Jun 18, 7:11 PM EDT | Special Weather Statement | BOX | Essex | 64 min |
| Jun 18, 4:57 PM EDT | Special Weather Statement | BOX | Cheshire | 48 min |
| Jun 18, 6:02 PM EDT | Special Weather Statement | BOX | Cheshire | 58 min |
Nearby
Special Weather Statements in New Hampshire, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.